Coincidence Points for Set-Valued Mappings in Fuzzy Metric Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati


In this chapter, we prove some coincidence theorem for set-valued mappings in fuzzy metric spaces with a view to generalizing Downing-Kirk’s fixed point theorem in metric spaces.


  1. 29.
    J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions. Trans. Am. Math. Soc. 215, 241–251 (1976)MathSciNetCrossRefGoogle Scholar
  2. 31.
    S.S. Chang, Q. Luo, Set-valued Caristi’s fixed point theorem and Ekeland’s variational principle. Appl. Math. Mech. 10, 119–121 (1989)MathSciNetCrossRefGoogle Scholar
  3. 33.
    S.S. Chang, Y.J. Cho, B.S. Lee, J.S. Jung, S.M. Kang, Coincidence point theorems and minimization theorems in fuzzy metric spaces. Fuzzy Sets Syst. 88, 119–127 (1997)MathSciNetCrossRefGoogle Scholar
  4. 42.
    D. Downing, W.A. Kirk, A generalization of Caristi’s theorem with applications to nonlinear mapping theory. Pac. J. Math. 69, 339–346 (1977)MathSciNetCrossRefGoogle Scholar
  5. 43.
    D. Dubois, H. Prade, Gradual elements in a fuzzy set. Soft. Comput. 12, 165–175 (2008)CrossRefGoogle Scholar
  6. 44.
    I. Ekeland, On the variational principle. J. Math. Anal. Appl. 47, 324–353 (1974)MathSciNetCrossRefGoogle Scholar
  7. 45.
    I. Ekeland, Nonconvex minimization problems. Bull. Am. Math. Soc. 1, 443–474 (1979)MathSciNetCrossRefGoogle Scholar
  8. 47.
    J.X. Fang, On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 46, 107–113 (1992)MathSciNetCrossRefGoogle Scholar
  9. 48.
    J.X. Fang, On the generalization of Ekeland’s variational principle and Caristi’s fixed point theorem, in The 6th National Conference on the Fixed Point Theory, Variational Inequalities and Probabilistic Metric Space Theory, Qingdao (1993)Google Scholar
  10. 49.
    J.X. Fang, An improved completion theorem of fuzzy metric spaces. Fuzzy Sets Syst. 166, 65–74 (2011)MathSciNetCrossRefGoogle Scholar
  11. 65.
    O. Hadžíc, Fixed point theorems for multi-valued mappings in some classes of fuzzy metric spaces. Fuzzy Sets Syst. 29, 115–125 (1989)CrossRefGoogle Scholar
  12. 72.
    P.J. He, The variational principle in fuzzy metric spaces and its applications. Fuzzy Sets Syst. 45, 389–394 (1992)MathSciNetCrossRefGoogle Scholar
  13. 83.
    J.S. Jung, Y.J. Cho, J.K. Kim, Minimization theorems for fixed point theorems in fuzzy metric spaces and applications. Fuzzy Sets Syst. 61, 199–207 (1994)MathSciNetCrossRefGoogle Scholar
  14. 86.
    O. Kaleva, S. Seikkala, On fuzzy metric spaces. Fuzzy Sets Syst. 12, 215–229 (1984)CrossRefGoogle Scholar
  15. 114.
    N. Mizoguchi, W. Takahashi, Fixed point theorems for multi-valued mappings on complete metric spaces. J. Math. Anal. Appl. 141, 177–188 (1989)MathSciNetCrossRefGoogle Scholar
  16. 118.
    S. Park, On extensions of the Caristi-Kirk fixed point theorem. J. Korean Math. Soc. 19, 143–151 (1983)MathSciNetCrossRefGoogle Scholar
  17. 134.
    B. Schweizer, A. Sklar, Statistical metric spaces. Pac. J. Math. 10, 313–334 (1960)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Yeol Je Cho
    • 1
    • 2
  • Themistocles M. Rassias
    • 3
  • Reza Saadati
    • 4
  1. 1.Department of Mathematical EducationGyeongsang National UniversityJinjuKorea (Republic of)
  2. 2.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduChina
  3. 3.Department of MathematicsNational Technical University of AthensAthensGreece
  4. 4.Department of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations